# SDR AALA20140401009

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 70,292 hours, 36,722 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LONGERON 2 LT CRACKED AT AFT SIDE OF BS 1418.  INSTALLED LONGERON & SPLICE DOUBLER IAW SRM 53-02-00 FIGURE 18.
